American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 117-120.
Abstract, references, and article information   
View Article: PDF

[2] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[3] Brian J. Parshall and Leonard L. Scott. Forced gradings and the Humphreys-Verma conjecture. Contemporary Mathematics 602 (2013) 195-210.
Book volume table of contents   
View Article: PDF

[4] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information   
View Article: PDF

[5] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[6] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[7] R. Fioresi and F. Gavarini. Chevalley supergroups. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[8] Pasha Zusmanovich. Erratum and addendum to ``Central extensions of current algebras''. Trans. Amer. Math. Soc. 362 (2010) 5601-5603. MR 2657692.
Abstract, references, and article information   
View Article: PDF

[9] Salvatore Siciliano. Restricted Lie algebras in which every restricted subalgebra is an ideal. Proc. Amer. Math. Soc. 137 (2009) 2817-2823. MR 2506437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Georgia Benkart, Thomas Gregory and Alexander Premet. The recognition theorem for graded Lie algebras in prime characteristic. Memoirs of the AMS 197 (2009) MR 2488391.
Book volume table of contents   

[11] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hamid Usefi. The restricted isomorphism problem for metacyclic restricted Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4125-4133. MR 2431023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jon F. Carlson, Zongzhu Lin and Daniel K. Nakano. Support varieties for modules over Chevalley groups and classical Lie algebras. Trans. Amer. Math. Soc. 360 (2008) 1879-1906. MR 2366967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Iain Gordon and Dmitriy Rumynin. Subregular representations of $\mathfrak{sl}_n$ and simple singularities of type $A_{n-1}$. II. Represent. Theory 8 (2004) 328-345. MR 2077485.
Abstract, references, and article information   
View Article: PDF

[17] Rolf Farnsteiner. Varieties of tori and Cartan subalgebras of restricted Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 4181-4236. MR 2058843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pham Anh Minh and Peter Symonds. Cohomology and finite subgroups of profinite groups. Proc. Amer. Math. Soc. 132 (2004) 1581-1588. MR 2051117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Felix Leinen and Orazio Puglisi. Serial subalgebras of finitary Lie algebras. Proc. Amer. Math. Soc. 129 (2001) 45-51. MR 1694350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William Browder and Jonathan Pakianathan. Cohomology of uniformly powerful $p$-groups. Trans. Amer. Math. Soc. 352 (2000) 2659-2688. MR 1661313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jens Carsten Jantzen. Subregular nilpotent representations of Lie algebras in prime characteristic. Represent. Theory 3 (1999) 153-222. MR 1703320.
Abstract, references, and article information   
View Article: PDF

[24] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Support varieties for infinitesimal group schemes . J. Amer. Math. Soc. 10 (1997) 729-759. MR 1443547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Infinitesimal 1-parameter subgroups and cohomology . J. Amer. Math. Soc. 10 (1997) 693-728. MR 1443546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel K. Nakano. A bound on the complexity for $G\sb rT$ modules . Proc. Amer. Math. Soc. 123 (1995) 335-341. MR 1242099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexander Premet. An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics . Trans. Amer. Math. Soc. 347 (1995) 2961-2988. MR 1290730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Georgia Benkart, J. Marshall Osborn and Helmut Strade. Contributions to the classification of simple modular Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 227-252. MR 1129435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Karl M. Peters and Zhiyong Shi. A construction of modular representations of classical Lie algebras . Proc. Amer. Math. Soc. 122 (1994) 399-407. MR 1233981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Aner Shalev. Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups . Trans. Amer. Math. Soc. 337 (1993) 451-462. MR 1093218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2